It is currently Sat May 26, 2018 12:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat May 12, 2018 7:30 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 04, 2018 12:52 am
Posts: 9
Location: Kentucky
well I did my induction this morning and I very pretty well so far. I am so proud of myself for finally doing this and taking back control of my life. My dr and counselor are very supportive and make me feel very good about this process. I did get sick to my stomach an hour or so after I took the meds. Is this common when first starting suboxone? I had to get the dissolving pill at 8/2mgs. Working really well so far. I feel so much better about myself today.


Top
 Profile  
 
PostPosted: Sat May 12, 2018 8:43 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 225
Welcome to the talkzone, Tracker17. It's great to have you!


To answer your question about the nausea you get an hour after you take your medicine, yes. It's common. I used to get nauseous after I took mine, but I got used to it after a while. I'm sure you will too. In my opinion, it's the naloxone that makes one nauseous. Alot of folks claim that the naloxone gives them headaches as well as the nausea, but not everyone is the same! Hope you come around more often, & I'm sure others will be dropping by to put their two cents in.

Good to have you here & sober!


Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
PostPosted: Sat May 12, 2018 9:20 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 04, 2018 12:52 am
Posts: 9
Location: Kentucky
Ashlee wrote:
Welcome to the talkzone, Tracker17. It's great to have you!


To answer your question about the nausea you get an hour after you take your medicine, yes. It's common. I used to get nauseous after I took mine, but I got used to it after a while. I'm sure you will too. In my opinion, it's the naloxone that makes one nauseous. Alot of folks claim that the naloxone gives them headaches as well as the nausea, but not everyone is the same! Hope you come around more often, & I'm sure others will be dropping by to put their two cents in.

Good to have you here & sober!


Ash


thanks for the help. I do have a slight headache too but I have very bad sinuses so it might be that. I am going to try to be on here regularly. I think talking with people that understands the issues is very helpful. I hope maybe I can help someone with what I have be through.


Top
 Profile  
 
PostPosted: Sun May 13, 2018 12:04 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4510
Tracker, I just want to congratulate you for starting recovery!!! You should be proud of yourself! It takes a lot of guts to start this journey, because it is a bit daunting and scary.

I wanted to let you know that if the naloxone seems to be giving you trouble, feel free to spit it out after you've allowed enough time for proper absorption of the buprenorphine. Since buprenorphine cannot be absorbed in the stomach, there's no reason to swallow it versus spitting it out. Your choice!

I do hope you stick around the forum! There are many people who come here with questions. Now that you are an old pro :wink: you have the opportunity to help other opioid addicts.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Mon May 14, 2018 3:07 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2786
Location: Tennessee
Congrats tracker! Good to hear everything went well!

Now you can look forward to peace of mind and working on your recovery. It’s so hard to work on our recovery with cravings and anxiety, luckily the suboxone takes that away and you just feel normal again. It truly is amazing.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Wed May 16, 2018 5:07 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 04, 2018 12:52 am
Posts: 9
Location: Kentucky
Thank you all for the help. I am on day 5 and the nausea is better. The suboxone does work very well and I am very pleased with myself for doing this. Still a little tired after I take it but I guess it will get better also. It is a great thing for those of us that are tired of living the addict life.


Top
 Profile  
 
PostPosted: Thu May 17, 2018 2:02 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 225
Tracker17,


Have you ever taken Dramamine? I know, I know, it's for motion sickness but when in times of extreme nausea, it really helps me!!! Maybe you oughta give it a try!


It's really great that you made the transition to Suboxone, were here for you if you have any questions or if you simply would like to just talk!


Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group